By - BluejayElegant7
I have been on many different diabetic medications over the years and have not had that experience. It would be worth bringing up with your doctor.
As I regained control and cut sweets out I started to find sweets generally unpalatable.
I was originally misdiagnosed as a Type 2, so I was on metformin for a few months and it made everything taste so bad to me. Especially savory stuff like meats and some breads
I have been on Metformin for about a week and a half and I can’t stand any food. If I could not eat I would.
Metformin has greatly decreased my appetite. My pharmacist said it can also cause a slightly metallic taste in the mouth, but that this usually goes away. I never noticed that particular side effect, though.
That said, my tastes change after I've been on a low-carb diet for a while (I did keto years ago for weight loss and noticed the same thing). Once I cut way back on carbs, I start noticing other flavors in foods more. I also go from not being able to tolerate anything mildly spicy to loving hot, spicy foods. I'm currently in a "give me all your flaming dry rubs" phase. :P